# SDR SWIA201229389

- Difficulty date: January 16, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 22,330 hours, 13,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS CORROSION ON RIGHT AND LEFT SIDES AROUND NUT PLATES.  (C-CHECK)  REPAIR FS 280 FLOORBEAM CORROSION ON RIGHT AND LEFT SIDES AROUND NUT PLATES.
